Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

SP MAIK Nauka/Interperiodica

Search In Publisher:

DOI

10.1002/eqe.2694

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

Locally nilpotent groups containing an element tha

Authors: V E Kislyakov
Publish Date: 2010/12/31
Volume: 51, Issue: 6, Pages: 1043-1046
PDF Link

Abstract

Keywords


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: